# SDR SWAA2022021161548

- Difficulty date: March 9, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 34,424 hours, 20,240 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UNDERWING FAIRING 192BR IS DELAMINATED ON THE LEADING EDGE. / REPAIRED DAMAGED AREA PER SRM 51-70-05-2R-6.
